MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-2201-45-DC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 10/28/2023
Type of Reportable Event Death
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced drowsiness after the implant procedure and was admitted to the hospital.The patient was diagnosed with a cerebral hematoma.The physician believes the hematoma was procedure related.
 
Additional Manufacturer Narrative
Block a2 date of death is an approximate date.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced drowsiness after the implant procedure and was admitted to the hospital.The patient was diagnosed with a cerebral hematoma.The physician believes the hematoma was procedure related.Additional information was received that the patient was sedated and treated in the critical care unit (uci) but later passed away.

Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key18061894
Report Number3006630150-2023-06752
Device Sequence Number15376823
Product Code MHY
UDI-Device Identifier08714729836544
UDI-Public08714729836544
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/21/2025
Device Model NumberDB-2201-45-DC
Device Catalogue NumberDB-2201-45-DC
Device Lot Number7074000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Death;
Patient SexFemale